# SDR UIEA2011041200245

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 56,635 hours, 12,173 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT SIN, LANDING GEARS WERE REPLACED; UPON OPS CHECKS, MX FOUND THE LT AMP; RT BODY GEARS- UPPER JURY STRUT PLATES MOUNTING BOLTS BEING INSTALLED TOO LONG, RESULTING IN RIDING CONDITION AGAINST THE DOWNLOCK SENSORS (REF FIGURE 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS BY TRIMMING OFF (USING A FILE) THE END OF THE BOLTS (4 EA) TO RELIEVE THE RIDING CONDITION.PART 2 OF THIS EO REPEAT INSPECTIONS WILL BE SCHEDULED AT EVERY 1,000 FH (FLIGHT HOURS) AND PERMANENT REPAIR IAW PART 3 AT THE NEXT C CHECK AFTER PART 1, BY R & R THE BOLTS IAW SRM 51-40-02.)
